# SDR SWI2025F00314

- Difficulty date: March 27, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 47,982 hours, 41,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER WING PLANK HAS LONGITUDINAL CRACK WITH AN INDICATION OVER FULL SCREEN HEIGHT, APPROX. WS. 47.61 EMANATING FROM FIRST RIVET ROW CLOSEST TO TRAILING EDGE, APPROX. .75Â€? LONG, FROM THE TRAILING EDGE OF THE RIVET TO TRAILING EDGE OF WING PLANK.    (FILED CLOSED)    COMPLIED WITH TEMPORARY REPAIR OF RH LOWER WING PLANK APPROX WS 47.61 FROM TRAILING EDGE OF WING PLANK BETWEEN REAR SPAR AND STR 6 WITH REFERENCE TO REO 601R-57-21-3835 REV "-A" DATED 2024-11-27.  PERFORMED EDDY CURRENT INSPECTIONS WITH REFERENCE TO NDTM PART 1 51-20-06, NDTM PART 6 53-00-096 AND NDTM PART 6 53-00-097.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  REFERENCE CP 29275697 FOR LEAK CHECK.  REFERENCE CP 28272985 FOR COMPLETION OF SB 601R-57-044. THIS REPAIR IS VALID FOR 6000FH AND REQUIRES AT EVERY 300FH A VISUAL INSPECTION (EXTERNAL ONLY) OF THE REPAIR PER NDTM 51-20-09 IS PERFORMED FOR ANY STRUCTURAL DISCREPANCIES, ANY FUEL LEAKS AROUND / WITHIN THE REPAIR AND INTEGRITY OF AERO SEALS.
